MathSciNet Relay Station
MathSciNet bibliographic data
MR819935 (87d:90188) 90C48 (46G05 49A52 58C20)
Treiman, Jay S. Clarke's gradients and epsilon-subgradients in Banach spaces. Trans. Amer. Math. Soc. 294 (1986), no. 1, 65–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement